# SDR DALA2019110606450

- Difficulty date: November 4, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31915
- Aircraft time: 20,937 hours, 7,677 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT AT APPROX 14000 FT SMELLED A BURNING SMELL AND A NOISE THAT CHANGED INTENSITY WITH THROTTLE MOVEMENT. REPLACED LT PACK ACM PER B737 AMM 21-51. RAN BOTH ENG, APU AND PACKS. ALL CKS GOOD.
